NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"[Subscription] Hello Doc, I have just subscribed to a premium chat with you, valid for one month. Please reply to accept and initiate this chat."

    User Avatar
    A 37 years year old male asked:
    4 months ago
    [Subscription] Hello Doc, I have just subscribed to a premium chat with you, valid for one month. Please reply to accept and initiate this chat.
    Dr. Akeem A answered:
    4 months ago
    hello sir....nice to have you on board...hope to give you the best possible service......
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    4 months ago
    doc pls few days back I notice when I urinate I notice pain in my penis so I went for test here is d result pls tell me what's wrong
    Dr. Akeem A answered:
    4 months ago
    Hello sir...the test shows that you have a urinary tract infection caused by E-coli..the staphylococcus could be a contaminant due to a poorly taken sample but it could also be staph saprophyticus which is a specie of staphylococcus that can cause UTI s.I will he keeping more with the E-coli as the cause of the UTI. the second part gives a few medications that works for it...Septrin,pefloxacin , amoxicillin.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    4 months ago
    please doc what is UTI saprophyticus and how bad it is please let me no. how long will have to take the drugs mentioned
    Dr. Akeem A answered:
    4 months ago
    A UTI is an infection of your urine tract.this may just be inside your penis or higher up to your bladder or kidneys.the latter 2are usually more severe. staphylococcus saprophyticus is just one of the organism that can cause this infection. mist times you need not take it for more that 5-7days
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    4 months ago
    which one will u advise me to use in treating it and hope it will cure it..please what's is the curse of the disease
    Dr. Akeem A answered:
    4 months ago
    Yes its fairly easy to treat...quite straight forward. I'm just wondering though because its not exactly common for men to have UTIs except where they may be having sex unprotected, if they have kidney stones,instrumentation of the penis...you ,can try the amoxicillin.500mg tds for 5 days or trimethoprim 200mg bd for 5days. We dont usually prescribe here but as you have a sensitivity result, I might as well.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    4 months ago
    what is kidney stones and instrumental of the penis..how do I know I HV it..yes I did v unprocted sex b4 I notice the pains in my penis..
    Dr. Akeem A answered:
    4 months ago
    Some people form stones in their kidneys and most people pass them out without knowing...some people pass it and see it in the toilet.Peiple who form stones are probe to infections. We advice increased water intake. Instrumentation means you may have been to the hospital and the doctor or nurse had to pass a rubber pipe or metal up your penis...You may have picked this up from sex...always ensure you use a condom especially when having sex with someone who is not your wife
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    4 months ago
    can I take amoxicillin and trimethoprim together..pls advice me how can I boost my sperm count
    Dr. Akeem A answered:
    4 months ago
    Hello sir...No don't take them together.MAY I ask why you want to boost your sperm count.what's your current sperm count???
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    2 months ago
    gud afternoon pls doc rachies has been coming out in some part of my body and its very intching like the back of my kneel and some part of my hand pls what do I do
    Dr. Akeem A answered:
    2 months ago
    Hello sir...have you ever had this before.would it be possible to take a picture? this may be eczema.Are you asthmatic?
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    2 months ago
    I am not ashmatic let me try and send a pic of it..its not ezima its ratchies
    Dr. Akeem A answered:
    2 months ago
    Ok...I'll wait for the picture. However, eczema is a type of many different type of rashes.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    2 months ago
    here is the pic of the one I v scratch and a new one please let me know what to do thanks
    Dr. Akeem A answered:
    2 months ago
    Let's try some betnovate or dermovate cream....twice a day.That should help. also if you think a certain food may have triggered it, or a certain thing in particular it Will be wise avoiding those things.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    2 months ago
    no any anti bacteria drugs that's I can use to support it? I am just sugesting ...
    Dr. Akeem A answered:
    2 months ago
    no,it doesn't look like a bacterial infection......Will be a waste of your money.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    a month ago
    please attached is a text result I just did please check and explain to me what to do and the drugs to buy
    Dr. Akeem A answered:
    a month ago
    Hello sir...so they took a urine sample and swab sample. THEY GREW 2 organsms. They are both sensitive to augmentin also known.as co-amoxiclav...625mg tds for 5 days.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    a month ago
    they took my blood sample for the text please which drugs do u think will be better for me to use
    Dr. Akeem A answered:
    a month ago
    Hello sir,please what test was this? I don't understand your question unfortunately. The last message you sent me was to look at a urine mcs result and a swab result.
    Doctors avatar
    User Avatar
    A 37 years year old male asked:
    a month ago
    sir I did not do urine text they took my blood and went blood culture or so and they said they want to text for bacteria so that was the result that came that's y I am asking which of the drugs should I take
    Dr. Akeem A answered:
    a month ago
    Hello again,there seems to be a mix up.the results I can see here are those of a urine test and a swab test. Based in the results I see,it says you can use ciprolfloxacin 500 bd for 7 days or amoxicillin 500mg Tds for 7 days. However, I cannot guarantee these will work for those reoccuring boil like things.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app